MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. BARIATRIC PACK REORDER; LAPAROSCOPY KIT

MEDLINE INDUSTRIES, INC. BARIATRIC PACK REORDER; LAPAROSCOPY KIT
Model Number DYNJ905153K
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Event or Problem Description
Metal part of the injection needle that comes with the bariatric pack broke off while injecting local anesthesia.Ultrasound and c-arm imaging was used to localize the needle.The needle was between the patient's skin and peritoneum.Dr was able to get the needle out by pushing the needle into the peritoneum with direct visualization from the laparoscope and grabbed it with a maryland grasper.Bariatric pack reorder no: (b)(4), lot: 22imf393, gtin (b)(4), exp: 10/31/2023.

Brand Name
BARIATRIC PACK REORDER
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
MDR Report Key16026542
Report NumberMW5113909
Device Sequence Number5462961
Product Code FDE
UDI-Device Identifier10195327187866
UDI-Public(01)10195327187866
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/31/2023
Device Model NumberDYNJ905153K
Device Catalogue NumberDYNJ905153K
Device Lot Number22IMF393
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight130 KG
Patient EthnicityNon Hispanic
Patient RaceWhite